CSpace

Browse/Search Results:  1-10 of 29 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
LINEAR STRAIN TENSORS ON HYPERBOLIC SURFACES AND ASYMPTOTIC THEORIES FOR THIN SHELLS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2019, 卷号: 51, 期号: 2, 页码: 1387-1435
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
hyperbolic surface  shell  nonlinear elasticity  Riemannian geometry  
Boundary controllability of structural acoustic systems with variable coefficients and curved walls 期刊论文
MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, 2018, 卷号: 30, 期号: 1, 页码: 28
Authors:  Yang, Fengyan;  Yao, Pengfei;  Chen, Goong
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Boundary controllability  Structural acoustics model  Variable coefficients  Curved walls  Riemannian geometry  Multiplier method  
Boundary controllability of structural acoustic systems with variable coefficients and curved walls 期刊论文
MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, 2018, 卷号: 30, 期号: 1
Authors:  Yang, Fengyan;  Yao, Pengfei;  Chen, Goong
Favorite  |  View/Download:5/0  |  Submit date:2019/12/31
Weighted L (2)-estimates of solutions for damped wave equations with variable coefficients 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 6, 页码: 1270-1292
Authors:  Yao, Pengfei;  Zhang, Zhifei
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Distance function of a metric  Riemannian metric  wave equation with variable coefficients  weighted L-2-estimate  
Exact-approximate boundary controllability of the thermoelastic plate with a curved middle surface 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 451, 期号: 1, 页码: 405-433
Authors:  Yang, Fengyan;  Bin-Mohsin, Bandar;  Chen, Goong;  Yao, Pengfei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Exact-approximate boundary  controllability  Thermoelastic plate  Curved middle surface  Riemannian geometry  Multiplier method  
The advanced role of computational mechanics and visualization in science and technology: analysis of the Germanwings Flight 9525 crash 期刊论文
PHYSICA SCRIPTA, 2017, 卷号: 92, 期号: 3, 页码: 33
Authors:  Chen, Goong;  Wang, Yi-Ching;  Perronnet, Alain;  Gu, Cong;  Yao, Pengfei;  Bin-Mohsin, Bandar;  Hajaiej, Hichem;  Scully, Marlan O.
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
fracture mechanics and impact engineering  supercomputer simulations  mathematical modeling  pulverization  
Decay Rates of the Hyperbolic Equation in an Exterior Domain with Half-Linear and Nonlinear Boundary Dissipations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 3, 页码: 657-680
Authors:  Liu Yuxiang;  Li Jing;  Yao Pengfei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Energy decay  exterior domain  hyperbolic equation  Riemannian geometry method  variable coefficients  
EXACT CONTROLLABILITY OF STRUCTURAL ACOUSTIC INTERACTIONS WITH VARIABLE COEFFICIENTS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2016, 卷号: 54, 期号: 4, 页码: 2132-2153
Authors:  Liu, Yuxiang;  Bin-Mohsin, Bandar;  Hajaiej, Hichem;  Yao, Peng-Fei;  Chen, Goong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
coupled wave equations  exact controllability  variable coefficients  observability inequality  Riemannian metric  
decayratesofthehyperbolicequationinanexteriordomainwithhalflinearandnonlinearboundarydissipations 期刊论文
journalofsystemsscienceandcomplexity, 2016, 卷号: 29, 期号: 3, 页码: 657
Authors:  Liu Yuxiang;  Li Jing;  Yao Pengfei
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Control and stabilization for the wave equation with variable coefficients in domains with moving boundary 期刊论文
SYSTEMS & CONTROL LETTERS, 2015, 卷号: 80, 页码: 30-41
Authors:  Lu, Liqing;  Li, Shengjia;  Chen, Goong;  Yao, Pengfei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Wave equation with variable coefficients  Moving boundary  Riemannian metric  Distance function of a metric